# SDR 98ZZZX4229

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N106EA
- Make and model: Cessna 501
- Aircraft serial: 5010101
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Failed
- Location: Instrument Panel
- Part time: 3,008 hours
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN SELECTED DOWN, THE GEAR EXTENDED, BUT NO LEFT MAIN GEAR DOWN LIGHT ILLUMINATED.  THE GEAR WAS BLOWN DOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  INVESTIGATION REVEALED GEAR DOWN LIGHT WAS BURNED OUT.  BULB WAS REPLACED AND GEAR WAS FOUND TO FUNCTION NORMALLY.
